Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Restoril/temazepam?

Oct 19, 2015 10:58 AM

Has anyone ever taken this medicine for insomnia? I started it the day after my surgery on Friday.

I am having severe pain in my joints especially my hips, knees, ankles, and tendons. I usually don't do any research on the side effects of medications BEFORE taking them because I don't want to set off any psychosomatic reactions.

I have gone through the side effects but don't have one of those inserts that go along with medications.

But being as I am the woman who reacts to medication usually in the 1% category, ie I have adverse effects that doctors and pharmacists have never heard of because they are so rare. Yipeee!

Could I be more special in a different way? Hehehe (Oh, besides my wit and silly jokes. And super long posts LoL)

Btw, you guys are awesome. Just thought I'd remind y'all of that. Any insight would be most welcome!

Big hugs!

Oct 20, 2015 3:25 AM

Kitty, that is exactly what I take for insomnia. I don't have any of those reactions and judging by the time I am here responding, it doesn't really help me much any more. I hope that you figure it out. It would be a shame to be able to fall asleep and then have to stop the medication because of unwanted aid effects. Hugs and good luck.. 🙏🏻💕🌻

Oct 20, 2015 12:49 PM

Alwayz, I figured out it doesn't really help me sleep. It could be the stress I'm under. But I sometimes don't react well to sleeping pills they can have the opposite effect on me. I cannot wait until next week.

I'm off to go look at houses with my mother. Let's see how long i last.

Thanks for the input. At least i know it works for someone! Lol

Ready to start relieving your pain?

Join Community